# SDR CALA2017122404583

- Difficulty date: December 24, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 61,406 hours, 20,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN BULL NOSE AT ROWS 23ABC, 22DEF, & 12DEF INOPERATIVE.  FOUND A LOOSE CONNECTOR AT BS 706.   SECURED AND OPS CHECKED OK ON SEAT ROW 23 ABC REF AMM 33-51-11. REPLACED THE POWER SUPPLY, OPS CHECKED OK IAW AMM 33-51-06
